| Catalog Number |
48811345 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/17/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the surgeon was trying to final lock the plate, one of the locking mechanisms wouldn't properly lock.It was free spinning.
Additional Manufacturer Narrative
Lot# unknown.Method: risk assessment; results: manufacturing files were not reviewed because no lot or parts were provided.The hospital disposed of the plate.Conclusion: it appears that the stg was followed, however a probable root cause is not determined due to no parts being returned.
Event or Problem Description